• JustSave Foods of Warrenton
  • 307 E Macon St, Warrenton, NC 27589
  • Mon-Sat:7am-10pm Sun: 8am-9pm
  • (252) 257-2505
  • Size

    24 ct

    Price

    $2.49

    Gtin14

    00036800332430

    Upc

    3680033243

    Description

    Topcare allergy capsules (diphenhydramine HCI 25mg each antihistamine) for allergy relief: sneezing, runny nose, itchy-watery eyes, and itchy throat. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy-watery eyes, temporarily relieves these symptoms of the common cold: runny nose, sneezing. Compare to benadryl allergy kapseals active ingredient.* Quality guaranteed - this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of benadryl allergy kapseals. Quality guaranteed. 50% more free: 24 + 12 = 36 tablets.